Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Center of mass and $ G$-local triviality of $ G$-bundles


Author: Karsten Grove
Journal: Proc. Amer. Math. Soc. 54 (1976), 352-354
MathSciNet review: 0394712
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: Riemannian geometry techniques are used to give a short and constructive proof that a differentiable $ G$-fibre bundle with compact fibre is $ G$-locally trivial when $ G$ is a compact Lie Group.


References [Enhancements On Off] (What's this?)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1976-0394712-2
PII: S 0002-9939(1976)0394712-2
Keywords: $ G$-bundle, $ G$-triviality, center of mass, almost constant map, curvature
Article copyright: © Copyright 1976 American Mathematical Society